# SDR UPS99231057

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65216937
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI L/W I/B AFT FLAP I/B TRACK ON MID-FLAP IS CORRODED.  REMOVED CORRODED TRACK, INSTALLED NEW TRACK PER SRM 51-30-2.
